Mueck, Wolfgang (2009) Spectral Functions in Holographic Renormalization Group Flows. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Spectral Functions in Holographic Renormalization Group Flows
Creators:
CreatorsEmail
Mueck, WolfgangUNSPECIFIED
Autor/s: W. Mueck
Date: 2009
Number of Pages: 0
Department: Scienze fisiche
Identification Number: /10.1088/1126-6708/2009/01/060
Journal or Publication Title: JOURNAL OF HIGH ENERGY PHYSICS
Date: 2009
Volume: 01
Page Range: 060-060
Number of Pages: 0
Identification Number: /10.1088/1126-6708/2009/01/060
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7665

Actions (login required)

View Item View Item